stay clear of dysport - New Jersey
I decided to try try dysport to eliminate some...
- 29 Mar 2012
I decided to try try dysport to eliminate some nagging (and, in retrospect, insignificant) lines around my eyes. On day 9, I went to watch a dance performance. I was trying to focus on the stage and couldn't quite make out the faces of the dancers. I thought it was allergies. At home, I noticed that things that are normally clear to me seemed blurry. The clincher occurred the following morning. I got in my car to drive to work and the cars were fuzzy, I felt dizzy and realized i was seeing the images in front of me in duplicate.
I went to see my eye doctor. I had every test in the book, including an MRI. All normal.
Although my doctor said "no way" and then changed his opinion to "maybe, could happen but never has he seen it" and ultimately, "sorry" I am saddened that it was not made clear to me that this side effect was a possibility. Yes, I should have done my homework and maybe I would have chosen not to inject poison into my face but I was enamored with the thought of looking younger and fresher (I am 51).
Conclusion: NEVER AGAIN.
Advise: Do your homework weigh benefits against risks. Take into consideration even the most remote side effects.
P.S. I don't necessarily blame my doctor. My doctor, a plastic surgeon, performed my reconstructive surgery after mastectomy. He was wonderful. I blame the DYSPORT and ultimately I blame myself!
My doctor has always been wonderful, caring, and professional. He even tried to talk me out of cosmetic procedures.